Rash on Feet and lower leg/ elevated liver enzymes
Last Janurary, I started taking a cholesterol lowering medication. I went for liver enzyme tests regularly and they were slightly elevated, but my doctor was not worried. For several months now, Ive had weird pigment spots all over my feet and it goes up my leg slightly. I thought I read somewhere that this may be related to liver.
Re: Rash on Feet and lower leg/ elevated liver enzymes
Originally Posted by Miranda
Adam if I were you I would get tested for Hepatitis C. If your enzymes are up and your liver isn't working well that would raise your cholesterol.It's worth checking into anyway.
This is interesting. I tool have the pigment\rash on my feet and lower legs. My doctor told me it was a result of blood pressure medication I was taking. But now I'm curious after reading this. My cholesterol isn't unusually high (and never has been). Last check had my total cholesterol at 200.